Ask a Pharmacist Expert Forum
Alternative drug - Carvedilol (Coreg)
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Alternative drug - Carvedilol (Coreg)

Taking 3.125 mg of Carvedilol twice a day makes me feel light headed and dizzy most of the time.  My Blood Pressure using Carvedilol is about 120 over 75.  Can you recommend another medicine.  
Age
:  
55
Sex
:  
Male
Weight
:  
220
Current Medications
:  
Aspirin 325 mg
Carvedilol (Coreg) 3.125 twice a day
Fish Oil 1000 mg
Lipitor 40 mg
Niaspan 1000 mg
Plavix 75 mg
Tricor 145 mg
Drug Allergies
:  
none
Medical Conditions
:  
Two heart attacks EF - 42
Related Discussions
669824_tn?1225842912
Coreg has some pharmacologic similarities to a drug called labetalol. Perhaps, you could tolerate this medication better.  Otherwise, you may want to talk to your physician about trying a totally different class of blood pressure medications such as ACE inhibitors or calcium channel blockers. Unfortunately, light headedness and dizziness are common side effects for a lot of blood pressure medications.
Blank
This Forum's Experts
5801192_tn?1389204087
Carrie Fu, PharmDBlank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank